# SDR SWIA202163064

- Difficulty date: October 11, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH  SLAT TRACK 3-3 HAS VISIBLE WEAR MARKS      (C-CHECK RO 12/07/2021)    REPAIRED THE LH SLAT TRACK 3-3 AS PER REO 670-57-42-1262 REV -- DATED 2021-11-08. COMPLIED WITH 51-900-1002-SKY.
